×

zbMATH — the first resource for mathematics

Oscillatory phenomena in a model of infectious diseases. (English) Zbl 0457.92020

MSC:
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] {\scAnderson, M., and May, R. M.} Population biology of infectious diseases, preprint.
[2] Bailey, N.T.J., The mathematical theory of infectious diseases, (1975), Griffin London · Zbl 0115.37202
[3] Bartlett, M.S., Measles periodicity and community size, J. roy. statist. soc. ser. A, 120, 48-70, (1957)
[4] Bartlett, M.S., The critical community size for measles in the united states, J. roy. statis. soc. ser. A, 123, 37-44, (1960)
[5] Bellman, R.; Cooke, K.L., Differential difference equations, (1963), Academic Press New York · Zbl 0118.08201
[6] Bliss, C.I.; Blevins, D.L., The analysis of seasonal variation in measles, Amer. J. hygiene, 70, 328-334, (1959)
[7] Bussenberg, S.; Cooke, K.L., The effect of integral conditions in certain equations modelling epidemics and population growth, (1978), Pomona College Claremont, Calif, Preprint
[8] Cohen, D.S., (), 1973
[9] Cooke, K.L., A discrete-time model with classes of infectives and susceptibles, Theoret. pop. biol, 7, 175, (1975) · Zbl 0295.92016
[10] Cooke, K.L., Stability analysis for a vector disease model, (1977), Dept. of Math., Pomona College Claremont, Calif, Preprint
[11] Cooke, K.L.; Kaplan, J.L., A periodicity threshold theorem for epidemics and population growth, J. math. biosci, 31, 87-104, (1976) · Zbl 0341.92012
[12] Curry, J.H., An algorithm for finding close orbits, () · Zbl 0449.58017
[13] Dietz, K., The incidence of infectious diseases under the influence of seasonal fluctuations, Lecture notes biomath, 11, 1-15, (1976) · Zbl 0333.92014
[14] Dietz, K., Transmission and control of arbovirus diseases, () · Zbl 0322.92023
[15] Emerson, H., Measles and whooping cough, Amer. J. public health (suppl.), 27, 1-153, (1937)
[16] Grossman, Z.; Gumowski, I.; Dietz, K., The incidence of infectious diseases under the influence of seasonal fluctuations—analytic approach, (), 525-546
[17] Gumowski, I.; Mira, C.; Thibault, R., The incidence of infectious diseases under the influence of seasonal fluctuations—periodic modes, ()
[18] Hayes, N.D., Roots of the transcendental equation associated with a certain difference differential equation, J. London math. soc, 25, 226-232, (1950) · Zbl 0038.24102
[19] Hethcote, H.W., Asymptotic behavior and stability in epidemic models, Lecture notes biomath, 2, 83-92, (1974)
[20] Hethcote, H.W.; Tudor, D.W., Integral equations describing endemic infectious diseases, (1979), preprint
[21] London, W.P.; Yorke, J.A., Recurrent outbreaks of measles, chickenpox and mumps. I. seasonal variation in contact rates, Amer. J. epidemiol, 98, 453-468, (1973)
[22] Malkin, I.G., Theory of stability of motion, (1952), U.S. Atomic Energy Commission Oak Ridge, Tenn · Zbl 0048.32801
[23] Salinger, M.; Nicolis, G., Sustained oscillations and threshold phenomena in an operon control circuit, Biophys. chem, 4, 113-121, (1976)
[24] Smith, H.L., On periodic solutions of a delay integral equation modelling epidemics, J. math. biol, 4, 69-80, (1977) · Zbl 0354.92035
[25] Soper, H.E., The interpretation of periodicity in diseases prevalence, J. roy statist. soc, 92, 34-73, (1929) · JFM 55.0941.13
[26] Yorke, J.A.; London, W.P., Recurrent outbreaks of measles, chickenpox and mumps. II. systematic differences in contact rates and stochastic effects, Amer. J. epidemiol, 98, 469-482, (1973)
[27] Yorke, J.A.; Nathanson, N.; Pianigiani, G.; Martin, J., Seasonality and the requirements for perpetuation and eradication of viruses in populations, (1978), preprint
[28] Zeigler, B.P., Persistence and patchiness of predator-prey systems induced by discrete event population exchange mechanisms, J. theoret. biol, 67, 687-713, (1977)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.